Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Purely inseparable extensions and higher derivations


Author: Morris Weisfeld
Journal: Trans. Amer. Math. Soc. 116 (1965), 435-449
MSC: Primary 12.45; Secondary 12.75
DOI: https://doi.org/10.1090/S0002-9947-1965-0191895-1
MathSciNet review: 0191895
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Structure of algebras, Amer. Math. Soc. Colloq. Publ. Vol. 24, Amer. Math. Soc., Providence, R. I., 1939. MR 0123587 (23:A912)
  • [2] R. Baer, Algebraische Theorie der Differentierbaren Funktionkörper I, S.-B. Heidelberger Akad. Wiss. (1927), 15-32.
  • [3] H. Hasse and F. K. Schmidt, Noch eine Begrundung der Theorie der hoheren Differential quotienten in einem algebraischen Funktionkörper eine Unbestimmten, J. Reine Angew. Math. 177 (1937), 215-237.
  • [4] N. Jacobson, Abstract derivation and Lie algebras, Trans. Amer. Math. Soc. 42 (1937), 206-224. MR 1501922
  • [5] -, Structure of rings, Amer. Math. Soc. Colloq. Publ. Vol. 37, Amer. Math. Soc., Providence, R. I., 1956.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12.45, 12.75

Retrieve articles in all journals with MSC: 12.45, 12.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0191895-1
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society